# SDR QXEA2014082200698

- Difficulty date: July 30, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 DAMAGED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00, SRM 51-40-15, REPAIR - 01, SRM 51-42-05, REPAIR -01 SRM 51-40-00, AND SRM 51-42-05 REPAIR -01.
